# SDR AALA202310131180

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 39,807 hours, 16,631 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY D DOOR LATCH STICKING AND DIFFICULT TO LATCH AND OPEN. ADJUSTED AND LUBRICATED AFT LAVATORY D DOOR. FUNCTIONAL CHECK GOOD. PER AMM 25-40-00.
